# SDR DALA2017021301226

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 55,647 hours, 20,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATHWAY LIGHT ON SEAT 30D IS BROKEN OFF MOUNTING. REATTACHED PATHWAY LIGHT TO SEAT ASSY AT 30D CKS GOOD.
